# SDR ASAA2023090244901

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,994 hours, 13,361 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442653
- Part serial: BECWD671
- Condition: Faulty
- Location: #1 Engine
- Part time: 19,109 hours, 6,091 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78273000, FAULT CODES 73-20341 (THE FMV POSITION SIGNAL IS OUT) AND 73-30351 (THE FMV POSITION SIGNALS DISAGREE) WERE NOTED AS SHORT TIME FAULTS.  GROUNDED - YES. (RESOLVED ON W/O: 1967190 TASKCARD: N/R-00002 ) #1 ENG FUEL PUMP & HMU PARTS COFIRMED FOR ETOPS A/C SEAMC TODD NOTIFIED. REMOVE AND REPLACE FUEL PUMP PACKAGE REF AMM 73-11-01. OPS CHECK GOOD.NO LEAKS NOTED. NO MX MEASAGES. FOUND THIS CLEARS PLT. REF TASK CARD N8473001 FOR HMU R&RSEAMC MIKE NOTIFIED.
